# SDR AWXA200300419

- Difficulty date: March 29, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON UPPER SURFACE OF SEAT TRACK Y-1292 AT FR 66.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED SECTION OF BEAM Y-1292 FROM FR 64 TO FR 66; FABRICATED A NEW REPLACEMENT SECTION OF BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 6, 7 & 88.
